Afatinib - suffering terribly from side effects, anyone else

I have been on Afatinib ,targeted therapy for six months now ,for lung cancer ,I was on 40 mg ,then the doctors put it down to 30 mg I was a very active person ,but these pills are giving me no qaulity of life ,I can't stop coughing ,I'm very cold when it's hot ,my appetite is terrible ,I just feel awful ,and wondering if anyone else is on these pills and suffer side affects like me ,if so do they take any supplements to help themselves .

Parents
  • Welcome to the Cancer Chat community Linden although I'm sorry for the reason you're joining us.

    Do be sure to let your doctors know how tough this is for you, even with the reduced dose, as they'll be able to advise on how to manage these side effects or even let you know what other options may be available to you.

    Hopefully some of our members who have been on Afatinib will get back to you soon but if you'd like to discuss this with one of our cancer nurses then do give them a call. They're available Monday - Friday between 9a.m - 5p.m on 0808 800 4040.

    I really hope things start to improve soon Linden.

    Kind regards,

    Steph, Cancer Chat Moderator

Reply
  • Welcome to the Cancer Chat community Linden although I'm sorry for the reason you're joining us.

    Do be sure to let your doctors know how tough this is for you, even with the reduced dose, as they'll be able to advise on how to manage these side effects or even let you know what other options may be available to you.

    Hopefully some of our members who have been on Afatinib will get back to you soon but if you'd like to discuss this with one of our cancer nurses then do give them a call. They're available Monday - Friday between 9a.m - 5p.m on 0808 800 4040.

    I really hope things start to improve soon Linden.

    Kind regards,

    Steph, Cancer Chat Moderator

Children
No Data